# SDR USAAD97233

- Difficulty date: December 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N927VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48154
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 110049
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - AFT FLOOR TRACK EMERGENCY LIGHTING IS PARTIALLY INOPERATIVE AND PARTIALLY DIM.  MAINTENANCE REPAIRED THE EMEREGENCY FLOOR TRACK WIRING AND REPLACED THE POWER SUPPLY AND BATTERY PACK.  (M)
